MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM TI STERNAL LCKNG SCREW SELF-DRILLING/14MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM TI STERNAL LCKNG SCREW SELF-DRILLING/14MM; SCREW, FIXATION, BONE
Model Number 04.501.114.01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent hardware removal from a chest wall due to infection on (b)(6) 2019.The surgeon removed one (1) titanium sternal locking star plate, one (1) titanium sternal locking x plate, and unknown screws.The parts that were removed were external reconstruction plates and screw.All hardware was removed intact.Along with the reported plates the patient was also implanted with the two (2) titanium sternal locking screw self-drilling/12mm, eighteen (18) titanium sternal locking screw self-drilling/14mm, five (5) titanium sternal locking screw self-drilling/16mm, and two (2) titanium sternal locking screw self-drilling/18mm.It is unknown if there was a surgical delay.Procedure and patient outcome are unknown.This complaint involves total of twenty-nine (29) impacted products.Due to system limitation of impacted products per complaint, this complaint captures (9) devices out of twenty-nine (29), while (b)(4) captures other ten (10) devices and (b)(4) captures other ten (10) devices.This report is for one (1) 3.0mm ti sternal locking screw-self drilling /14 mm.This is report 7 of 9 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.0MM TI STERNAL LCKNG SCREW SELF-DRILLING/14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8514176
Report Number2939274-2019-57468
Device Sequence Number19505589
Product Code HWC
UDI-Device Identifier10887587017396
UDI-Public(01)10887587017396
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093772
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.501.114.01
Device Catalogue Number04.501.114.01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date05/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;